Volume 20, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Localizing the $E_2$ page of the Adams spectral sequence

Eva Belmont

Algebraic & Geometric Topology 20 (2020) 1965–2028
Bibliography
1 J F Adams, A periodicity theorem in homological algebra, Proc. Cambridge Philos. Soc. 62 (1966) 365 MR194486
2 T Barthel, D Heard, G Valenzuela, Local duality in algebra and topology, Adv. Math. 335 (2018) 563 MR3836674
3 E Belmont, A Cartan–Eilenberg spectral sequence for non-normal extensions, J. Pure Appl. Algebra 224 (2020) MR4021930
4 M Hovey, J H Palmieri, N P Strickland, Axiomatic stable homotopy theory, 610, Amer. Math. Soc. (1997) MR1388895
5 D Husemoller, J C Moore, J Stasheff, Differential homological algebra and homogeneous spaces, J. Pure Appl. Algebra 5 (1974) 113 MR365571
6 L N Ivanovskiĭ, Cohomologies of a Steenrod algebra, Dokl. Akad. Nauk SSSR 157 (1964) 1284 MR0169237
7 H R Margolis, Spectra and the Steenrod algebra : modules over the Steenrod algebra and the stable homotopy category, 29, North-Holland (1983) MR738973
8 J P May, Matric Massey products, J. Algebra 12 (1969) 533 MR238929
9 J P May, R J Milgram, The Bockstein and the Adams spectral sequences, Proc. Amer. Math. Soc. 83 (1981) 128 MR619997
10 H R Miller, A localization theorem in homological algebra, Math. Proc. Cambridge Philos. Soc. 84 (1978) 73 MR494105
11 H Miller, C Wilkerson, Vanishing lines for modules over the Steenrod algebra, J. Pure Appl. Algebra 22 (1981) 293 MR629336
12 J Milnor, The Steenrod algebra and its dual, Ann. of Math. 67 (1958) 150 MR99653
13 C Nassau, Yacop, Sage code, version 1.0 (2018)
14 J H Palmieri, Stable homotopy over the Steenrod algebra, 716, Amer. Math. Soc. (2001) MR1821838
15 J C Renaud, The decomposition of products in the modular representation ring of a cyclic group of prime power order, J. Algebra 58 (1979) 1 MR535838